# SDR SWAA2025040721623

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 68,677 hours, 41,257 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Locked
- Location: Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS LOCK OUT AT 9 DEGREES; TRAILING EDGE DISAGREE LIGHT; WE DROVE THE FLAPS TO 15 DEGREES PER THE QRH. ALL INDICATIONS NORMAL.<[01] R&R R/H FLAP POSITION TRANSMITTER PER AMM 27-58-01.
